Jump to content

Hamish19

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About Hamish19

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Since you already show signs of withdrawal syndrome on Paxil, when you decide to discontinue the medication, taper slowly and do not stop taking it abruptly. Cold-turkey, or abrupt withdrawal is pretty severe on your system and can cause many horrible effects, from rage to brain zaps to dementia symptoms. I experienced these and more when I discontinued Paxil. It is recommended to start with a 10% taper rate and then use your body as a guide whether you can go faster or slower. When I first started to taper slowly, I could do tapers of 1 MG (My original dose was 20MG), but as I got lower in doses I had to go slower.
  2. About 30% of users have withdrawal syndrome with SSRI discontinuation. I, too, suffered from this. The symptoms you experienced are from cold-turkey withdrawal, which is basically abrupt discontinuation. I hope by now you have experienced relief. Cold-turkey withdrawal is horrific and can last a long time. Many people that have withdrawal syndrome have problems when going back on a SSRI and some experience a kindling effect even after one dose. It is best to consider another option when or if you decide to re-medicate. Kindling can happen even if you are reinstating years after you've withdrawaled.
×
×
  • Create New...